# SDR ASAA0843062

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 47,758 hours, 26,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357984
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX DENTS AFT OF R2 DOOR JUST ABOVE LAP.  REMOVED DENTED SKIN PANEL, FABRICATED AND INSTALLED REPLACEMENT SKIN PANEL IAW B737 400 SRM 51 40 02 51 30 01.
